Diophantine approximation with partial sums of power series

Bruce C. Berndt, Sun Kim, M. Tip Phaovibul, Alexandru Zaharescu

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)249-266
Number of pages18
JournalActa Arithmetica
Volume161
Issue number3
DOIs
StatePublished - Dec 16 2013

Keywords

  • Approximation by partial sums of power series
  • Diophantine approximation
  • Dirichlet L-series
  • Exponential function

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this